Approximation Properties of Generalized Jain Operators

Creative Commons License

Dogru O. , Mohapatra R. N. , Orkcu M.

FILOMAT, vol.30, no.9, pp.2359-2366, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 9
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1609359d
  • Title of Journal : FILOMAT
  • Page Numbers: pp.2359-2366
  • Keywords: Jain Operators, K-functional, Statistical convergence, Modulus of smoothness


In this paper, we investigate a variant of the Jain operators, which preserve the linear functions. We compute the rate of convergence of these operators with the help of K-functional. We also introduce modifications of the Jain operators based on the models in [4] and [10]. These modified operators yield better error estimates than the Jain operators.